RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 229, Number 2, Pages 304–306 (Mi dan40486)  

This article is cited in 14 scientific papers (total in 14 papers)

MATHEMATICS

Uniform modulus of continuity of summable functions on sets of positive measure

K. I. Oskolkov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (285 kB)

Bibliographic databases:
UDC: 517.5
Presented: С. М. Никольский
Received: 11.02.1976

Citation: K. I. Oskolkov, “Uniform modulus of continuity of summable functions on sets of positive measure”, Dokl. Akad. Nauk SSSR, 229:2 (1976), 304–306

Citation in format AMSBIB
\Bibitem{Osk76}
\by K.~I.~Oskolkov
\paper Uniform modulus of continuity of summable functions on sets of positive measure
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 229
\issue 2
\pages 304--306
\mathnet{http://mi.mathnet.ru/dan40486}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0470150}
\zmath{https://zbmath.org/?q=an:0349.26003}


Linking options:
  • http://mi.mathnet.ru/eng/dan40486
  • http://mi.mathnet.ru/eng/dan/v229/i2/p304

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. I. Oskolkov, “Approximation properties of summable functions on sets of full measure”, Math. USSR-Sb., 32:4 (1977), 489–514  mathnet  crossref  mathscinet  zmath  isi
    2. P. L. Ul'yanov, “Luzin's work on the metric theory of functions”, Russian Math. Surveys, 40:3 (1985), 15–77  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. M. Olevskii, “Modifications of functions and Fourier series”, Russian Math. Surveys, 40:3 (1985), 181–224  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. M. G. Grigoryan, “On convergence of Fourier series in complete orthonormal systems in the $L^1$-metric and almost everywhere”, Math. USSR-Sb., 70:2 (1991), 445–466  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. M. G. Grigoryan, “On some properties of orthogonal systems”, Russian Acad. Sci. Izv. Math., 43:2 (1994), 261–289  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. E. I. Berezhnoi, “Estimates for a uniform modulus of continuity of functions from symmetric spaces”, Izv. Math., 60:2 (1996), 231–248  mathnet  crossref  crossref  mathscinet  zmath
    7. E. I. Berezhnoi, “The Correction Theorem for Anisotropic Spaces”, Math. Notes, 70:3 (2001), 291–299  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. M. G. Grigoryan, “On the $L^p_\mu$-strong property of orthonormal systems”, Sb. Math., 194:10 (2003), 1503–1532  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. M. G. Grigorian, “On the strengthened $L^1$-greedy property of the Walsh system”, Russian Math. (Iz. VUZ), 52:5 (2008), 20–31  mathnet  crossref  mathscinet  zmath  elib
    10. M. G. Grigoryan, A. A. Sargsyan, “Non-linear approximation of continuous functions by the Faber-Schauder system”, Sb. Math., 199:5 (2008), 629–653  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. M. G. Grigoryan, “Modifications of functions, Fourier coefficients and nonlinear approximation”, Sb. Math., 203:3 (2012), 351–379  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. L. N. Galoyan, M. G. Grigoryan, A. Kh. Kobelyan, “Convergence of Fourier series in classical systems”, Sb. Math., 206:7 (2015), 941–979  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    13. M. G. Grigoryan, K. A. Navasardyan, “Universal functions in ‘correction’ problems guaranteeing the convergence of Fourier–Walsh series”, Izv. Math., 80:6 (2016), 1057–1083  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    14. M. G. Grigoryan, “Ob absolyutnoi skhodimosti ryadov Fure–Khaara v metrike $L^p(0,1)$, $0<p<1$”, Issledovaniya po lineinym operatoram i teorii funktsii. 46, Zap. nauchn. sem. POMI, 467, POMI, SPb., 2018, 34–54  mathnet
  • Number of views:
    This page:37
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020